본문 바로가기
KERD
논문KCI 등재

Extended Wright-Bessel function and its properties

2

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류수학

초록

In this present paper, our aim is to introduce an extended Wright-Bessel function $J_{\alpha,q}^{\lambda,\gamma, c}(z)$ which is established with the help of the extended beta function. Also, we investigate certain integral transforms and generalized integration formulas for the newly defined extended Wright-Bessel function $J_{\alpha,q}^{\lambda,\gamma, c}(z)$ and the obtained results are expressed in terms of Fox-Wright function. Some interesting special cases involving an extended Mittag-Leffler functions are deduced.

Abstract

In this present paper, our aim is to introduce an extended Wright-Bessel function $J_{\alpha,q}^{\lambda,\gamma, c}(z)$ which is established with the help of the extended beta function. Also, we investigate certain integral transforms and generalized integration formulas for the newly defined extended Wright-Bessel function $J_{\alpha,q}^{\lambda,\gamma, c}(z)$ and the obtained results are expressed in terms of Fox-Wright function. Some interesting special cases involving an extended Mittag-Leffler functions are deduced.

참고문헌 (26)

  1. M. S. Abouzaid, "Some unified integrals associated with generalized Bessel-Maitland function", Int. Bull. Math. Research, 3, pp.18~23 (2016)
  2. M. A. Chaudhry, "Extended hypergeometric and confluent hypergeometric functions", Appl. Math. Comput., 159(2), pp.589~602 (2004)
  3. M. A. Chaudhry, "On a Class of Incomplete Gamma Functions with Applications" (2002), CRC Press
  4. 최준상, "Certain new integral formulas involving the generalized Bessel functions", 대한수학회보, 51(4), pp.995~1003 (2014), 대한수학회
  5. A. Erdelyi, "Higher Transcendental Functions, Vol. 1" (1953), McGraw-Hill
  6. S. Jain, "A new class of integral relation involving general class of Polynomials and I-function", Walailak J. Sci. Tech., 12, pp.1009~1018 (2015)
  7. N. U. Khan, "Some integrals for the generalized Bessel-Maitland function", Electron. J. Math. Analy. Appl., 4(2), pp.139~149 (2016)
  8. V. S. Kiryakova, "Generalized Fractional Calculus and Applications" (1994), Longman & J. Wiley
  9. A. M. Mathai, "On linear combinations of stochastic variables", Metrika, 20(3), pp.160~169 (1973)[DOI]
  10. A. M. Mathai, "The H-Function Theory and Applications" (2010), Springer New York Dordrecht Heidelberg London
  11. C. S. Meijer, "Uber eine Erweiterung der Laplace-Transform", Neder Wetensch Proc., 2, pp.269~278 (1940)
  12. N. Menaria, "On a new class of integrals involving generalized Mittag-Leffler function", Sur. Math. Appl., 11, pp.1~9 (2016)
  13. G. M. Mitagg-Leer, "Sur la nouvelle function <TEX>$E_{\alpha}(x)$<", TEX>, 1903, pp.137, 554~558
  14. E. Mittal, "On extension of Mittag-Leffler function", Appl. Appl. Math., 11(1), pp.307~316 (2016)
  15. Saiful Rahman Mondal, "Certain unified integral formulas involving the generalized modified k-Bessel function of first kind", 대한수학회논문집, 32(1), pp.47~53 (2017), 대한수학회
  16. K. S. Nisar, "Certain new unified integrals associated with the generalized K-Bessel function", Far East J. Math. Sci., 9, pp.1533~1544 (2016)
  17. F. Oberhettinger, "Tables of Mellin Transforms" (1974), Springer
  18. M. A. Ozarslan, "The extended Mittag-Leffler function and its properties", J. Inequal. Appl., 2014, pp.10~ (2014)[DOI]
  19. R. S. Pathak, "Certain convergence theorems and asymptotic properties of a generalization of Lommel and Maitland transformations", Proc. Nat. Acad. Sci. India Sect. A, 36, pp.81~86 (1966)
  20. E. D. Rainville, "Special Functions" (1960), The Macmillan Company
  21. S. C. Sharma, "Certain Properties of Extended Wright Generalized Hypergeometric Function", Ann. Pure Appl. Math., 9, pp.45~51 (2015)
  22. M. Singh, "On some properties of a generalization of Bessel-Maitland function", Inter. J. Math. Trend Tech., 14, pp.46~47 (2014)[DOI]
  23. I. N. Sneddon, "The use of Integral Transform" (1979), Tata Mc Graw-Hill
  24. E. M. Wright, "The asymptotic expansion of the generalized Bessel function", Proc. Lond. Math. Soc., 38(2), pp.257~270 (1935)
  25. E. M. Wright, "The asymptotic expansion of integral functions defined by Taylor Series", Philos. Trans. Roy. Soc. London Ser. A, 238, pp.423~451 (1940)[DOI]
  26. E. M. Wright, "The asymptotic expansion of the generalized hypergeometric function II", Proc. London. Math. Soc., 46(2), pp.389~408 (1935)

관련 논문AI추천

이 간행물의 다른 논문 (26건)